Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 1, Pages 23–28 (Mi mz8021)  

This article is cited in 5 scientific papers (total in 5 papers)

New operations in intuitionistic calculus

A. V. Bessonov

Institute of History, Philology, and Philosophy, Siberian Branch of the Academy of Sciences of the USSR

Abstract: The question is studied of the possibility of extending the intuitionistic propositional calculus by adding single-valued one-place operations which are not expressible in terms of conjunction, disjunction, implication, or negation. There is constructed a system of correct calculi with new single-valued operations which is isomorphic to the family of proper extensions of the intuitionistic propositional calculus.

Full text: PDF file (485 kB)

English version:
Mathematical Notes, 1977, 22:1, 503–506

Bibliographic databases:

Received: 17.02.1975

Citation: A. V. Bessonov, “New operations in intuitionistic calculus”, Mat. Zametki, 22:1 (1977), 23–28; Math. Notes, 22:1 (1977), 503–506

Citation in format AMSBIB
\Bibitem{Bes77}
\by A.~V.~Bessonov
\paper New operations in intuitionistic calculus
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 1
\pages 23--28
\mathnet{http://mi.mathnet.ru/mz8021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=453500}
\zmath{https://zbmath.org/?q=an:0365.02014}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 1
\pages 503--506
\crossref{https://doi.org/10.1007/BF01147689}


Linking options:
  • http://mi.mathnet.ru/eng/mz8021
  • http://mi.mathnet.ru/eng/mz/v22/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Yashin, “On the completeness of a new intuitionistic connective”, Math. Notes, 60:3 (1996), 313–320  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yashin, AD, “New solutions to Novikov's problem for intuitionistic connectives”, Journal of Logic and Computation, 8:5 (1998), 637  crossref  isi
    3. A. D. Yashin, “Novikov Complete Logics: Translation Techniques”, Algebra and Logic, 43:3 (2004), 205–214  mathnet  crossref  mathscinet  zmath
    4. A. D. Yashin, “Irreflexive modality as a new logical connective in the Dummett logic”, Siberian Math. J., 55:1 (2014), 185–190  mathnet  crossref  mathscinet  isi
    5. A. D. Yashin, A. G. Makarov, “Irreflexive modality, the Dummett logic, and continual chains”, Siberian Math. J., 59:2 (2018), 368–374  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021